Some extended operations of grey sets

Y. Yang, R. John, S. Liu. Some extended operations of grey sets. Kybernetes, 41(7):860-873, 2012. [doi]

@article{YangJL12,
  title = {Some extended operations of grey sets},
  author = {Y. Yang and R. John and S. Liu},
  year = {2012},
  doi = {10.1108/03684921211257711},
  url = {http://dx.doi.org/10.1108/03684921211257711},
  researchr = {https://researchr.org/publication/YangJL12},
  cites = {0},
  citedby = {0},
  journal = {Kybernetes},
  volume = {41},
  number = {7},
  pages = {860-873},
}